Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I am suffereing for skin infection and I have got some red itchy spots

I am suffereing for skin infection and i have got some red itchy spots on both my legs. Please help:?? i am suffereing for skin infection from last 1 week with some red spots on both my legs. They are itching too. I have been using lactocalamine for it. There has not been improvement in the lesions. Can any one suggest me an alternative creams/ointments or lotions???
Asked On : Sun, 10 Jan 2010
Answers:  3 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Lactocalamine is a good option. If it is not subsiding with that then you will need oral drugs along with some topical steroids.

Answered: Sun, 10 Jan 2010
  User's Response
Hi. The skin is a very delicate organ. It is very sensitive to any thing you apply which can aggravate the problem.
Answered: Mon, 18 Jan 2010
  User's Response

It is better you consult a dermotologist and get a physical examination done and use the treatment suggested by them.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor